# SDR SWAA043593

- Difficulty date: December 10, 2004
- Submitted: December 14, 2004
- Operation: Air carrier
- Aircraft: 083SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- Aircraft time: 70,873 hours, 78,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL307IBPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND EEPLS LIGHT AT ROW 10 DEF INOP.  RELAMPED PER MM.
